Alert archive / New Mexico / Tornado Warnings in 2023
Tornado Warning 19, NWS Albuquerque, NM
NWS Albuquerque, NM issued this tornado warning at Jul 19, 2023, 4:59 PM MDT for San Miguel County, New Mexico. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2023, 4:59 PM MDT (22:59 UTC)
- Expired
- Jul 19, 2023, 5:30 PM MDT
- In force
- 31 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
County San Miguel County, NM
The radar
The Cannon AFB radar (KFDX), 107 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 11.0 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 11 J/kg
- Mixed-layer CIN
- -839 J/kg
- Mixed-layer LCL
- 3394 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 128 m²/s²
- 0-3 km storm-relative helicity
- 261 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
647
WFUS55 KABQ 192259
TORABQ
NMC047-192330-
/O.NEW.KABQ.TO.W.0019.230719T2259Z-230719T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Albuquerque NM
459 PM MDT Wed Jul 19 2023
The National Weather Service in Albuquerque has issued a
* Tornado Warning for...
East central San Miguel County in northeastern New Mexico...
* Until 530 PM MDT.
* At 459 PM MDT, a severe thunderstorm capable of producing a tornado
was located 12 miles northeast of Conchas Dam, or 16 miles south of
Mosquero, moving northeast at 10 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
east central San Miguel County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3548 10411 3558 10417 3573 10393 3552 10379
3552 10380
TIME...MOT...LOC 2259Z 240DEG 10KT 3556 10406
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
343 follow-up statements
030
WWUS55 KABQ 192308
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
508 PM MDT Wed Jul 19 2023
NMC047-192330-
/O.CON.KABQ.TO.W.0019.000000T0000Z-230719T2330Z/
San Miguel-
508 PM MDT Wed Jul 19 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM MDT FOR EAST
CENTRAL SAN MIGUEL COUNTY...
At 507 PM MDT, a severe thunderstorm capable of producing a tornado
was located 14 miles south of Mosquero, moving east at 20 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
east central San Miguel County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3550 10401 3559 10408 3571 10392 3552 10379
3552 10380
TIME...MOT...LOC 2307Z 257DEG 17KT 3556 10396
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
34726
WWUS55 KABQ 192320
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
520 PM MDT Wed Jul 19 2023
NMC047-192330-
/O.CON.KABQ.TO.W.0019.000000T0000Z-230719T2330Z/
San Miguel-
520 PM MDT Wed Jul 19 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM MDT FOR EAST
CENTRAL SAN MIGUEL COUNTY...
At 520 PM MDT, a severe thunderstorm capable of producing a tornado
was located 13 miles south of Mosquero, moving northeast at 15 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
east central San Miguel County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3551 10394 3562 10403 3568 10390 3552 10379
3552 10380
TIME...MOT...LOC 2320Z 246DEG 13KT 3558 10389
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
34827
WWUS55 KABQ 192328
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
528 PM MDT Wed Jul 19 2023
NMC047-192337-
/O.EXP.KABQ.TO.W.0019.000000T0000Z-230719T2330Z/
San Miguel-
528 PM MDT Wed Jul 19 2023
...THE TORNADO WARNING FOR EAST CENTRAL SAN MIGUEL COUNTY WILL EXPIRE
AT 530 PM MDT...
The tornado threat has diminished and the Tornado Warning will be
allowed to expire. However, large hail and damaging winds remain
likely and a Severe Thunderstorm Warning remains in effect for the
area.
LAT...LON 3551 10394 3562 10403 3568 10390 3552 10379
3552 10380
TIME...MOT...LOC 2327Z 240DEG 10KT 3558 10388
$$
34What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this tornado warning went out at Jul 19, 3:06 PM MDT, 1 hour 53 minutes earlier.
Area forecast discussion, Jul 19, 3:06 PM MDT, 1 hour 53 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 306 PM MDT Wed Jul 19 2023 ...New SYNOPSIS, SHORT TERM, LONG TERM, FIRE WEATHER... .SYNOPSIS... Issued at 303 PM MDT Wed Jul 19 2023 Above average temperatures continue the next several days for most, but it won't be as hot as the record temperatures the past couple of days. Increased moisture will result in scattered to numerous storms Thursday through Saturday, with the greatest chance of precipitation in the northeast. A few strong to severe storms and locally heavy rainfall are possible in the northeast each day as well. Very hot weather returns early next week as precipitation chances begin to drop again. && .SHORT TERM... (This evening through Thursday night) Issued at 303 PM MDT Wed Jul 19 2023 Isolated to scattered showers and storms have erupted over the northern high terrain as well as the upper Gila region. This is expected to continue over the next several hours. The greatest instability is currently positioned in northeast NM with MLCAPE ranging from 1000-2000 J/kg. A few healthy updrafts have already been noted, and the environment does appear more favorable once activity migrates eastward. Bulk shear is likely near 25-30 kts (higher near CO/OK borders), thus more pulse/clusters of storms should be favored. SPC maintained the Marginal Risk for this area and introduced a Slight Risk in eastern Union Co which seems very reasonable. Most CAMs suggest activity will depart the northeast around 03Z. A surface boundary will likely be convectively aided southward through the eastern plains, although it's a bit unclear how far south it will progress. Regardless, weak to modest canyon winds should develop within the Rio Grande Valley. Another hot day is expected over western and central NM on Thurs with Heat Advisories in effect for the northwest plateau and the Santa Fe/ABQ metro areas. Chaves County will be rather close to reaching the 105F criteria, but current probabilities suggest it will remain just a tick below. Upper 500hPa high over southern NM should weaken a bit and retrograde into eastern AZ/western NM. As this occurs, northwest flow aloft remains in place over northeast NM. A surface boundary in eastern CO will join forces with an upr level disturbance to support a round of robust convection across eastern CO. Meanwhile, diurnal convection will also fire over the Sangre de Cristo Mts and drift into the adjacent high plains. So there will likely be a couple rounds of severe weather potential, with the initial convection rolling off the Sangre de Cristo Mts, then a second round as the MCS races southeast and clips northeast NM. SPC has introduced an Enhanced Risk, mainly for the secondary threat posed to our CWFA. This boundary, again convectively aided southward, will have better odds of clearing the ern plains. This should also support stronger gap winds Thurs night with boundary layer moisture being advected westward to the Cont. Divide - which will play a significant player for convective potential on Friday. DPorter && .LONG TERM... (Friday through Tuesday) Issued at 303 PM MDT Wed Jul 19 2023 A brisk east canyon wind will develop early Friday in the gaps of the central mountains. The strongest winds are expected during the early morning hours, but the exact timing will depend on the progress of the outflow boundary associated with storms in eastern NM Thursday evening. The increase in low-level moisture in the wake of this outflow boundary will result in an increase in convection in central NM Friday. Locally heavy rainfall is likely over the Sangre de Cristo mountains Friday afternoon where PWATs will be 120-160% of normal. A few storms may become severe as they enter a more unstable environment over the eastern plains late Friday afternoon and evening. With dewpoints in the 50s Friday and Saturday, cloud bases will be lower than they have been and therefore result in increased chances of wetting rains for the lower elevations of central NM including the RGV. Measurable rainfall hasn't occurred at the Sunport since May 22nd and Friday and Saturday will offer the the best chances in a while. Another gusty east canyon wind is possible Friday night after robust convection Friday afternoon and evening. High pressure will begin to shift back east over northern NM later in the weekend, dropping PWATs down to near average. Lingering moisture across the region could still trigger scattered terrain- tied convection over the high terrain early next week. Building heights will increase high temperatures again with triple digits returning to Albuquerque Monday and Tuesday. A few members of each ensemble show the center of the High shifting eastward over the OK and TX Panhandles which would allow a plume of Pacific moisture to be advected into western NM. However, most guidance shows the High remaining squarely over central NM which would favor hot and mostly dry conditions mid and late week. && .AVIATION... (18Z TAFS) Issued at 1130 AM MDT Wed Jul 19 2023 Scattered showers and storms will favor the northern mountains and northeast plains as well as the upr Gila region this afternoon into the early evening with more isolated coverage between these areas. A few strong storms capable of large hail and damaging wind gusts will be possible in the northeast plains. Meanwhile, activity over western and central NM could also be drier in nature, resulting in gusty outflow and erratic winds. Surface boundary in the northeast plains will advance southward later today/tonight, but some of the guidance suggests it may stall its progression north of KROW. As a result, there is poor clarity as to the wind direction/gusts after 00Z. There is moderate to high confidence in an east canyon breeze for both the SAF/ABQ metros. Peak gusts may occur around daybreak. DPorter && .FIRE WEATHER... Issued at 303 PM MDT Wed Jul 19 2023 Widespread critical fire weather conditions are not expected during the next several days; however, there is a concern for drier storms along/near the Continental Divide in west central NM and portions of the lower RGV. This risk will present itself each afternoon through the late work week and may be a concern for new fire starts. The blistering heat will wane as the upper high eventually migrates west of NM, allowing a series of backdoor cold fronts to invade the eastern plains. This will also bring low-level moisture in its wake and increased probabilities for showers and storms in northeast/east central NM through the weekend. This will result in higher MinRH as well as excellent overnight recoveries. Meanwhile, the moisture will squeeze into the RGV as boundary layer moisture advects north from northwest Mexico. As a result, scattered to possibly numerous storm coverage will be favored in the western zones and RGV this week. As moisture profiles improve, activity will likely transition from a mix of wet/dry cells to mostly wetter activity by later in the week. Generally speaking, most locales will range from very good-excellent ventilation rates on Thursday, lowering to the good-very good range for the upcoming weekend. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 66 100 64 99 / 0 0 0 0 Dulce........................... 57 95 53 92 / 5 5 0 20 Cuba............................ 62 94 61 90 / 10 5 10 30 Gallup.......................... 59 98 58 95 / 0 0 5 10 El Morro........................ 59 93 58 91 / 10 20 20 30 Grants.......................... 60 96 58 93 / 10 20 20 30 Quemado......................... 61 95 61 94 / 20 50 50 40 Magdalena....................... 69 94 67 92 / 20 50 40 40 Datil........................... 65 92 62 90 / 30 60 50 40 Reserve......................... 58 98 59 96 / 30 70 60 40 Glenwood........................ 70 101 71 99 / 30 70 60 50 Chama........................... 54 88 52 84 / 10 10 5 40 Los Alamos...................... 68 91 65 87 / 20 30 20 60 Pecos........................... 64 91 60 83 / 30 60 40 50 Cerro/Questa.................... 55 88 51 81 / 20 50 40 70 Red River....................... 50 81 48 73 / 30 70 50 80 Angel Fire...................... 47 83 46 75 / 30 70 50 80 Taos............................ 59 92 57 85 / 20 30 20 60 Mora............................ 58 86 54 77 / 30 70 50 70 Espanola........................ 65 98 63 92 / 20 20 20 40 Santa Fe........................ 67 94 65 86 / 30 30 30 50 Santa Fe Airport................ 64 97 63 90 / 20 30 20 40 Albuquerque Foothills........... 74 98 71 94 / 20 20 20 30 Albuquerque Heights............. 73 100 72 96 / 20 10 20 20 Albuquerque Valley.............. 72 102 71 98 / 20 10 20 20 Albuquerque West Mesa........... 73 100 72 96 / 20 10 20 20 Belen........................... 70 103 70 99 / 20 10 20 20 Bernalillo...................... 72 102 70 97 / 20 10 20 30 Bosque Farms.................... 67 102 69 98 / 20 10 20 20 Corrales........................ 72 102 71 97 / 20 10 20 20 Los Lunas....................... 68 102 70 98 / 20 10 20 20 Placitas........................ 72 99 69 94 / 20 20 20 30 Rio Rancho...................... 72 100 71 96 / 20 10 20 20 Socorro......................... 73 103 72 99 / 20 20 20 20 Sandia Park/Cedar Crest......... 67 92 63 88 / 20 30 30 30 Tijeras......................... 69 95 65 91 / 20 30 30 30 Edgewood........................ 66 94 61 89 / 20 30 30 30 Moriarty/Estancia............... 63 95 59 90 / 20 40 30 30 Clines Corners.................. 62 91 58 84 / 30 40 30 40 Mountainair..................... 66 94 63 89 / 20 40 30 30 Gran Quivira.................... 67 95 63 90 / 20 40 30 40 Carrizozo....................... 72 98 68 93 / 20 30 20 30 Ruidoso......................... 65 88 62 84 / 10 30 20 30 Capulin......................... 59 83 56 73 / 60 60 70 50 Raton........................... 59 87 58 78 / 40 60 60 60 Springer........................ 61 90 60 81 / 40 60 50 60 Las Vegas....................... 61 89 58 80 / 40 60 50 60 Clayton......................... 64 88 61 78 / 60 20 60 20 Roy............................. 64 88 61 81 / 50 40 40 40 Conchas......................... 70 96 67 88 / 50 20 20 30 Santa Rosa...................... 69 95 66 89 / 40 20 20 30 Tucumcari....................... 69 96 65 88 / 30 0 20 20 Clovis.......................... 69 97 66 90 / 20 0 10 10 Portales........................ 71 99 68 93 / 10 0 5 10 Fort Sumner..................... 73 99 69 93 / 30 5 10 10 Roswell......................... 75 104 73 101 / 5 0 0 5 Picacho......................... 70 96 67 93 / 10 10 5 20 Elk............................. 65 92 63 89 / 10 10 5 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 9 PM MDT this evening for NMZ201-217>220-236- 237. Heat Advisory from noon to 9 PM MDT Thursday for NMZ201-218-219. Excessive Heat Warning until 9 PM MDT this evening for NMZ238. && SHORT TERM...46 LONG TERM....16 AVIATION...46
In the hours before
Special weather statement, Jul 19, 2:58 PM MDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service Albuquerque NM
258 PM MDT Wed Jul 19 2023
NMZ228-229-192130-
Far Northeast Highlands-Northeast Highlands-
258 PM MDT Wed Jul 19 2023
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTH CENTRAL SAN
MIGUEL AND SOUTHEASTERN MORA COUNTIES THROUGH 330 PM MDT...
At 258 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles south of Valmora, or 21 miles east of Las Vegas, moving east at
10 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of north central San
Miguel and southeastern Mora Counties.
This includes State Road 104 between Mile Markers 17 and 26.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.
&&
LAT...LON 3583 10467 3563 10460 3562 10461 3559 10460
3560 10459 3559 10458 3558 10459 3554 10490
3572 10496
TIME...MOT...LOC 2058Z 253DEG 11KT 3566 10485
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
34Special weather statement, Jul 19, 3:32 PM MDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
332 PM MDT Wed Jul 19 2023
NMZ229-232-192200-
Eastern San Miguel County-Northeast Highlands-
332 PM MDT Wed Jul 19 2023
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTH CENTRAL SAN
MIGUEL COUNTY THROUGH 400 PM MDT...
At 331 PM MDT, Doppler radar was tracking a strong thunderstorm near
Trujillo, or 32 miles south of Wagon Mound, moving northeast at 15
mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Trujillo and Trementina.
This includes State Road 104 between Mile Markers 32 and 45.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
&&
LAT...LON 3543 10465 3560 10473 3575 10445 3550 10432
TIME...MOT...LOC 2131Z 246DEG 12KT 3555 10461
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
34Local storm report, Jul 19, 4:07 PM MDT, 52 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
407 PM MDT Wed Jul 19 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 PM Tstm Wnd Gst 13 E Gladstone 36.30N 103.74W
07/19/2023 E70 MPH Union NM CO-OP Observer
Also with some pea size hail.
&&
TRMSpecial weather statement, Jul 19, 4:27 PM MDT, 32 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
427 PM MDT Wed Jul 19 2023
NMZ232-192300-
Eastern San Miguel County-
427 PM MDT Wed Jul 19 2023
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN SAN
MIGUEL COUNTY THROUGH 500 PM MDT...
At 427 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles northwest of Conchas Dam, or 28 miles southwest of Mosquero,
moving northeast at 20 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Conchas Dam, Conchas Lake State Park and Bell Ranch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
&&
LAT...LON 3535 10436 3555 10445 3571 10411 3541 10394
TIME...MOT...LOC 2227Z 247DEG 17KT 3550 10433
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
34Special weather statement, Jul 19, 4:29 PM MDT, 30 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
429 PM MDT Wed Jul 19 2023
NMZ230-192300-
Union County-
429 PM MDT Wed Jul 19 2023
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTH CENTRAL UNION
COUNTY THROUGH 500 PM MDT...
At 428 PM MDT, Doppler radar was tracking a strong thunderstorm 19
miles east of Branson, or 20 miles northeast of Des Moines, moving
northeast at 10 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of north central Union
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
northeastern New Mexico.
&&
LAT...LON 3688 10321 3677 10363 3698 10373 3700 10369
3700 10331
TIME...MOT...LOC 2228Z 237DEG 10KT 3693 10354
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
34Special weather statement, Jul 19, 4:43 PM MDT, 16 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
443 PM MDT Wed Jul 19 2023
NMZ230-231-192315-
Harding County-Union County-
443 PM MDT Wed Jul 19 2023
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN HARDING
AND EAST CENTRAL UNION COUNTIES THROUGH 515 PM MDT...
At 443 PM MDT, Doppler radar was tracking a strong thunderstorm 15
miles northwest of Hayden, or 22 miles northwest of Amistad, moving
east at 15 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Sedan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
northeastern New Mexico.
&&
LAT...LON 3604 10350 3628 10359 3641 10322 3625 10309
3605 10310
TIME...MOT...LOC 2243Z 254DEG 13KT 3615 10344
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
34The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 3:53 AM MDT | Heat Advisory | ABQ | Bernalillo, Cibola, McKinley, Sandoval, San Juan, Santa Fe and 2 more | 41 hr |
| Jul 19, 1:43 PM MDT | Special Weather Statement | ABQ | Mora | 32 min |
| Jul 19, 2:35 PM MDT | Special Weather Statement | ABQ | Colfax | 25 min |
| Jul 19, 2:57 PM MDT | Special Weather Statement | ABQ | Harding | 33 min |
| Jul 19, 2:58 PM MDT | Special Weather Statement | ABQ | San Miguel | 32 min |
| Jul 19, 3:01 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Union | 44 min |
| Jul 19, 3:12 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 33 min |
| Jul 19, 3:32 PM MDT | Special Weather Statement | ABQ | San Miguel | 28 min |
| Jul 19, 3:43 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 62 min |
| Jul 19, 3:52 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 38 min |
| Jul 19, 4:03 PM MDT | Areal Flood Advisory | ABQ | Colfax, Union | 3 hr |
| Jul 19, 4:11 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Union | 34 min |
| Jul 19, 4:27 PM MDT | Special Weather Statement | ABQ | Harding | 33 min |
| Jul 19, 4:29 PM MDT | Special Weather Statement | ABQ | Union | 31 min |
| Jul 19, 4:35 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 40 min |
| Jul 19, 4:43 PM MDT | Special Weather Statement | ABQ | Union | 32 min |
| Jul 19, 4:45 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, San Miguel | 60 min |
| Jul 19, 5:44 PM MDT | Special Weather Statement | ABQ | Harding | 31 min |
Nearby
Tornado Warnings in New Mexico, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.